# SDR BB07096

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 62,362 hours, 11,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 893003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE FROM ROW 19AB REARWARD, AND FROM ROW 3FG TO 5FG.  REPLACED CHARGER AND REPAIRED WIRING.
